# SDR P5CA9701325

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBD AND OUTBD FRAME AT NAC/STA 162 WL 150 HAVE INCORRECT REPAIR, INBD FRAME IS CRACK  AND THERE ARE MISSING AND INCORRECT FASTENER AT THE SAME LOCATION.  REPLACED FRAME.
